journal6 ›› 2007, Vol. 28 ›› Issue (2): 33-34.

• Mathematics • Previous Articles     Next Articles

Endpoint Estimates for Commutators of Multilinear Marcinkiewicz Integral


  1. (1.Department of Basic Course,Vocation College of Post and Telecom,Shijiazhuang 050021,China;2.Department of Applied Mathematics,Shijiazhuang Railway College,Shijiazhuang 050043,China)
  • Online:2007-03-25 Published:2012-06-18

Abstract: For the commutators of Multilinear Marcinkiewicz integral μΩ,A(f)(x),the endpoint estimates are obtained when function b(x)∈BMO,Ω satisfies the Dini type conditions.

Key words: Marcinkiewicz integral, Dini type condition, endpoint estimates

WeChat e-book chaoxing Mobile QQ